# SDR UIEA2023010300001

- Difficulty date: December 30, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 108,882 hours
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Extinguisher
- Condition: Leaking
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FIRE BANE LIFE KIT FIRE EXTINGUISHER AGENT FOUND LEAKING.  R & R FIREBANE LIFE KIT EXTINGUISHER IN OVERHEAD BIN IAW AMM 25-60-01. MCC NOTIFIED, PLACARDS REMOVED. NEW PART FILLED IN, OLD PART PREVIOUSLY REMOVED. MB 1757Z )
